# SDR USAA2012082700001

- Difficulty date: August 21, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 31,716 hours, 20,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 25022225
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11/SY6 CHECK - L1 DOOR FRAME EMERGENCY LIGHT LENS IS CRACKED.  REPLACED L1 DOOR FRAME EMERGENCY LIGHT LENS  IAW A319 AMM 33-51-11-0401.
